# SDR IPXA10M61243

- Difficulty date: July 6, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WA037
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING OTBD FLAP VANE, OTBD LOWER EDGE HAS AN AREA THAT IS WORN AND MISSING MATERIAL, VIEWED FROM BOTTOM.  REMOVED DAMAGED AREA, ACCOMPLISHED WET LAY-UP REPAIR IAW STA SA EA 011-5753-01 I/R AND EO MD115750-38855-A.
